標題: Holomorphic discrete models of semisimple Lie groups and their symplectic constructions
作者: Chuah, MK
應用數學系
Department of Applied Mathematics
關鍵字: holomorphic discrete model;pseudo-Kahler
公開日期: 1-八月-2000
摘要: Let G be a connected real semisimple Lie group which contains a compact Cartan subgroup such that it has non-empty discrete series. A holomorphic discrete model of G is a unitary G-representation consisting of all its holomorphic discrete series with multiplicity one. We perform geometric quantization to a class of G-invariant pseudo-Kahler manifolds and construct a holomorphic discrete model. The construction of discrete series which are not holomorphic is also discussed. (C) 2000 Academic Press.
URI: http://dx.doi.org/10.1006/jfan.2000.3586
http://hdl.handle.net/11536/30357
ISSN: 0022-1236
DOI: 10.1006/jfan.2000.3586
期刊: JOURNAL OF FUNCTIONAL ANALYSIS
Volume: 175
Issue: 1
起始頁: 17
結束頁: 51
顯示於類別:期刊論文


文件中的檔案:

  1. 000088687700002.pdf